MAUDE Adverse Event Report: MICROGENICS CORPORATION ABBOTT VANCOMYCIN ASSAY; VANCOMYCIN TEST SYSTEM

MICROGENICS CORPORATION ABBOTT VANCOMYCIN ASSAY; VANCOMYCIN TEST SYSTEM
Model Number 6E44-21
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
The customer began using a new lot of vancomycin reagent lot 71368fd01.Prior to accepting the use of the new reagent lot, the customer calibrated and ran qc along with some archived patent samples to check the performance.Qc results were all in range with both lots.The customer had a couple of leftover patient samples with original values (on previous reagent lot 71346fd01) that were in the 31-34 ug/ml range.The customer decided to rerun leftover customer samples in parallel on the new and the old reagent lots.Customer observed low result of <1.1ug/ml only on the new reagent lot.Customer diluted the sample and tested it again on the new reagent lot and obtained a result of 29 ug/ml customer concluded that the discrepancy is within the patient sample.

Brand Name
ABBOTT VANCOMYCIN ASSAY
Common Device Name
VANCOMYCIN TEST SYSTEM
Manufacturer (Section D)
MICROGENICS CORPORATION
46500 kato road
fremont CA 94538
MDR Report Key7295374
Report Number3010939897-2018-00001
Device Sequence Number1801540
Product Code LEH
UDI-Device Identifier00380740009847
UDI-Public00380740009847
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K050419
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Service and Testing Personnel
Type of Report Initial
Report Date (Section B) 02/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date02/07/2019
Device Model Number6E44-21
Device Catalogue Number6E44-21
Device Lot Number71368FD01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2017
Initial Report FDA Received Date02/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1